MathSciNet Relay Station
MathSciNet bibliographic data
MR1691853 11E12 (11D85 11E08 11E25)
Hsia, J. S.; Icaza, M. I. Effective version of Tartakowsky's theorem. Acta Arith. 89 (1999), no. 3, 235–253.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement